# SDR WRLA2007017

- Difficulty date: January 11, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Corroded
- Location: Fuselage
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND MAIN DECK CARGO SEAT TRACK FLANGE CORRODED AT STA Y=1329, X=29.  CUT AND FABRICATE REPAIR THE CORRODED SEAT TRACK SECTION AND SPLICE HAT PER MD-11F SRM VOL 1 53-70-00 REV 38.  CONDITION CHECK NORMAL.  (MAJOR REPAIR).
